# SDR IPXA2024082928654

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 92,946 hours, 21,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0960
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BATT 1 LO LEVEL 1.   R&R #1 EMERGENCY LIGHT BATTERY IAW AMM 33-51-01. OPS CHECKS GOOD
